Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: J. Jacod and A. N. Shiryaev
Title: Limit theorems for stochastic processes
Additional book information: Grundlehren der Mathematischen Wissenschaften, vol. 288, Springer-Verlag, Berlin, Heidelberg, New York, 1987, xvii + 600 pp., $98.00. ISBN 3-540-17882-1.

References [Enhancements On Off] (What's this?)

  • P. Billingsley (1968), Convergence of probability measures, Wiley, New York. MR 233396
  • R. M. Blumenthal and R. K. Getoor (1968), Markov processes and potential theory, Academic Press, New York. MR 264757
  • P. E. Greenwood and A. N. Shiryayev, Contiguity and the statistical invariance principle, Stochastics Monographs, vol. 1, Gordon & Breach Science Publishers, New York, 1985. MR 822226

Review Information:

Reviewer: Alan F. Karr
Journal: Bull. Amer. Math. Soc. 21 (1989), 369-374
American Mathematical Society